MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION POINTER ELECTROMAGNETIC; ENT NAVIGATION ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO PRECISION POINTER ELECTROMAGNETIC; ENT NAVIGATION ACCESSORIES
Model Number 8000-050-001
Medical Device Problem Codes No Device Output (1435); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the physician used the precision pointer, but bent it above the tip.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Additional information added for d9, h3, h6.Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that during a procedure at the user facility the physician used the precision pointer, but bent it above the tip. the procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
PRECISION POINTER ELECTROMAGNETIC
Common Device Name
ENT NAVIGATION ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10554166
Report Number0001811755-2020-02416
Device Sequence Number3145642
Product Code OLO
UDI-Device Identifier07613327413205
UDI-Public07613327413205
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8000-050-001
Device Catalogue Number8000-050-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1